# SDR CA000802006

- Difficulty date: July 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,719 hours
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoilers
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN)  GROUND SPOILERS DEPLOYED UNCOMMANDED DURING TAXI OUT AFTER CONTROL. CHECK SPOILERS STOWED BY THEMSELVES SEVERAL SECONDS LATER. THIS REPEATED MOMENTS LATER WITH NO CONTROL WHEEL INPUT. AIRCRAFT RETURNED TO GATE.SWAPPED LT AND RT SPOILER ELECTRONIC CONTROL UNITS (SECU). ACTIVATED LT AND RT HYDRAULIC SYSTEMS. INITIATED BITE TEST. BOTH SIDES PASSES BITE TEST. SYSTEM CONSIDERED SERVICEABLE.
